Acetaminophen Overuse


Q: Ok, I have become increasingly concerned when i realized i may have put myself in great danger. I am a 22 yr old mom if two toddlers always looking for something to increase my energy. i found that taking extra strength headache medicine really got me going because of the caffeine. i seen the aspirin and acetaminophen and thought no problem these are safe!! well ive been taking them for about 4 months now. 2 pills everyday to start my day. after doing some research ive found i could get acute liver failure!! I have two kids and no insurance, im freaking out!! your thoughts please!!!!!!!!

Symptoms:  i feel ok i gueess

A:   Thank you for your question. If you are taking only two tablets of extra strength headache medication per day, you well below the maximum daily dose. It is recommended to not exceed taking 8 tablets per day or 4000mg of Acetominophen. We recommend that you choose other caffeine options as a stimulant in the mornings. This will insure that you are safe from any adverse side effects of the acetominophen contained in extra strength headache medication.

Thank you for choosing

Related Q&A

Q: Hi. I have a 20 month old daughter who has had ear infections 5 times in the last 7 months and currently has a sinus ...

Q: I have an issue when I rub and massage my elbow I get a tingling sensation in my pinky and ring finger

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon